Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

49 Publikationen

2010 | Bielefelder E-Dissertation | PUB-ID: 2301258
D. Pattloch, Pflegebedürftigkeitsfreie Lebenserwartung in Deutschland : ein Beitrag zur Debatte um die Kompression von Morbidität, Bielefeld University, Bielefeld (Germany), 2010.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794256
A. Haye, R. González, G. Ordóñez, G. Bohner, F. Siebler, D. Sirlopú, A. Millar, P. de Tezanos-Pinto, and D. Torres, “System-perpetuating asymmetries between explicit and implicit intergroup attitudes among indigenous and non-indigenous Chileans”, Asian Journal of Social Psychology, 2010, 13, 163-172.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2305139
N. H. Tekmen, Interacting particle systems on graphs, Bielefeld University, Bielefeld (Germany), 2010.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948769
A. Mehler, A. Lücking, and P. Weiß, “A network model of interpersonal alignment in dialog”, Entropy, 2010, 12, 1440-1483.
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
V. I. Bogachev, G. Da Prato, and M. Röckner, “Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces”, Journal of Functional Analysis, 2009, 256, 1269-1298.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085
M. Bier, On dynamic Knightian uncertainty models : time-consistency and optimal behavior, Bielefeld University, Bielefeld (Germany), 2009.
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
V. I. Bogachev, G. Da Prato, and M. Röckner, “On parabolic equations for measures”, Communications in Partial Differential Equations, 2008, 33, 397-418.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Y. Kondratiev, T. Kuna, and M. J. Oliveira, “Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces”, CONDENSED MATTER PHYSICS, 2008, 11, 237-246.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
M. Baake, and N. Zint, “Absence of singular continuous diffraction for discrete multi-component particle models”, JOURNAL OF STATISTICAL PHYSICS, 2008, 130, 727-740.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
S. Albeverio, and F. Herzberg, “Optimisation of measures on a hyperfinite adapted probability space”, ACTA APPLICANDAE MATHEMATICAE, 2008, 100, 1-14.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
P. Reimann, “Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure”, JOURNAL OF STATISTICAL PHYSICS, 2008, 132, 921-935.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
L. Beznea, N. Boboc, and M. Röckner, “Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space”, Journal of Evolution Equations, 2006, 6, 745-772.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
V. Barbu, V. I. Bogachev, G. Da Prato, and M. Röckner, “Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case”, Journal of Functional Analysis, 2006, 237, 54-75.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
S. Cerrai, and M. Röckner, “Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”, Annales de l'Institut Henri Poincare (B) Probability and Statistics, 2005, 41, 69-105.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
S. Cerrai, and M. Röckner, “Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”, Annals of Probability, 2004, 32, 1100-1139.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Y. Kondratiev, R. Minlos, and E. Zhizhina, “One-particle subspace of the Glauber dynamics generator for continuous particle systems”, REVIEWS IN MATHEMATICAL PHYSICS, 2004, 16, 1073-1114.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
S. Albeverio, Y. Kondratiev, T. Pasurek, and M. Röckner, “Euclidean Gibbs measures on loop lattices: Existence and a priori estimates”, ANNALS OF PROBABILITY, 2004, 32, 153-190.
PUB | WoS
 
2003 | Bielefelder E-Dissertation | PUB-ID: 2303709
O. Kutoviy, Analytical methods in constructive measure theory on configuration spaces, Bielefeld University, Bielefeld (Germany), 2003.
PUB | PDF
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613934
Y. Kondratiev, and T. Kuna, “Harmonic analysis on configuration space - I. General theory”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2002, 5, 201-233.
PUB | DOI | WoS
 
2002 | Bielefelder E-Dissertation | PUB-ID: 2303090
K. El Mabrouk, Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities : an approach to the trace of moderate U-functions, Bielefeld University, Bielefeld (Germany), 2002.
PUB | Dateien verfügbar
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung